MathSciNet Relay Station
MathSciNet bibliographic data
MR1837260 (2002e:55017) 55T10 (16W30 55P35 55R20 57T05 57T25)
Félix, Yves; Halperin, Stephen; Thomas, Jean-Claude The Serre spectral sequence of a multiplicative fibration. Trans. Amer. Math. Soc. 353 (2001), no. 9, 3803–3831 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement